See Alike in...

Alike App

Browser

Lina795

658d

hi! i was recently diagnosed with OCD as well as other mood disorders, and serotonin based medicines such as zoloft and prozac made me feel worse. my psychiatrist gave me wellbutrin to try for six weeks but i haven’t started yet out of fear of side affects. i’m already a very skinny person due to chronic stomach pain / other digestion issues. i’ve heard from multiple people including my sister that it destroyed her appetite. how common is this side effect?

Top reply
    • TheBigSpook

      657d

      As a **

    • TheBigSpook

      657d

      As a **

    • TheBigSpook

      657d

      I started taking it a few weeks ago assuming second antidepressant and it didn’t affect my appetite at all :) I didn’t even know that was a potential side effect

    • Mikalah

      657d

      When I first went on it I had loss of appetite but that went away after awhile of being on it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion